# SDR QXEA200701357

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 942 hours, 906 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contact
- Condition: Dirty
- Location: Relay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTM - ON FLIGHT 2381, RETURNED TO GATE, WHEN TAXING OUT THE NR 3 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  MAINTENANCE CLEANED PL-4 RELAY CONTACTS AFTER REMOVING.  REINSTALLED RELAY, COMPLIED WITH PRESSURIZATION CHECK OF THE NR 3 HYDRAULIC SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
